Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

What is the reason for blackish fungal spots on my chest ?

HI M SADIYA I HAVE SOME BLACKISH FUNGAL SPOTS IN BETWEEN MY BREAST.IS IT DUE TO EXECCESSIVE SWEATING?KINDLY SUGGEST SOME MEDICATION
Asked On : Mon, 1 Aug 2011
Answers:  2 Views:  195
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello,

Thanks for posting your query.

It could be due to sweating and humidity which gets access for Fungi to grow.

You see to that the area is always dry.

After taking bathe you wipe with dry towel and you can apply talcum powder in normal situations.

You can use topical fungal creams.
It can be prescribed only after being examined.

I suggest you to consult a Dermatologist since local examination associated with investigations like microscopic examination of lesion scrapings are needed.

Hope I have answered your query.

Wishing you good health.

Regards,
Answered: Mon, 1 Aug 2011
I find this answer helpful
Dermatologist Dr. Gaurav Patel's  Response
hi
welcome to healthcaremagic forum
fungal infection is due to excessive sweating ,friction and humidity .
you need to keep it dry and clean
apply clotrimazole powder in morning and cream at night ,
better to consult dermatologist .
wear loose and cotton cloths
you have not mention your age ,if you are above 30 ,check your sugar level.

i hope i have answered your question .
Answered: Tue, 2 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor